Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


Switching HIV Meds to Stop Facial Wasting

Switching Meds to stop facial wasting Apr 7, 2014
facial wasting treatmentAug 5, 2013
re facial wasting darunavir dosageJun 15, 2013
Pioglitazone for Lipoatrophy?Jun 15, 2013
intrapla any ways to stop the increase of fat growthMar 22, 2013
does isentress cause lipoatrophy?Jan 1, 2013
Wasting after Atripla and CompleraDec 26, 2012
Follow up questions on changing medsDec 14, 2012
PEP facial wasting?Oct 4, 2012
Facial lipo in cheeksSep 6, 2012
What progress has been made with lipodystrophy?Aug 13, 2012
Facial Wasting is startingMay 11, 2012
Whats my current option in Dealing body and facial wasting?May 11, 2012
Being switched from Kaletra and Truvada combo to AtriplaJul 14, 2011
AZT cause lipodistrophy?Jun 25, 2011
recently switched regimenJun 25, 2011
Why are Videx and Zerit still even on the market when we now have much better options?Sep 6, 2010
Facial Wasting Prezista/Norvir/Truvada vs. AtriplaAug 30, 2010
lipo in face on VidexJun 17, 2010
facial wasting on stavudineApr 15, 2010
How to reduce facial wasting Apr 11, 2010
Facial wasting from ZeritJan 1, 2010
Will lipoatrophy improve after Truvada switch?Oct 18, 2009
On trizivir for 10 yearsOct 1, 2009
Experiencing facial and body wasting on Zerit, Epivir, and SustivaAug 24, 2009
Switching meds after AtriplaAug 16, 2009
Would Isentress + Intelence be enough?Feb 10, 2009
30 yrs poz on atripla - what now?Jan 25, 2009
losing muscle mass on TrizivirJan 25, 2009
facial wasting from d4T (Zerit)Nov 13, 2008
Facial fat loss due to serostim?Nov 8, 2008
switched meds because of lipoatrophyAug 16, 2008
Face and cheek look not normalAug 11, 2008
fat & muscle loss please helpJul 9, 2008
Please, options of tratment?Jun 2, 2008
Buffalo hump and big bellyMay 15, 2008
d4t for AZT?May 13, 2008
Can triomune cause facial fat lossMay 12, 2008
Weight LossMay 8, 2008
loss of facial fat and rhinoplastyMay 4, 2008
Can lipodystrophy be reversed even with drug resistant virus?Apr 22, 2008
legs, thigh and butt wasting from meds?Apr 20, 2008
What can I do about facial wasting?Apr 20, 2008
Muscles wasting on AZTApr 8, 2008
should I switch to avoid lipoatrophy?Apr 2, 2008
Tired of looking like a corpseApr 2, 2008
facial fatlossMar 5, 2008
lose of weightDec 19, 2007
body and facial wasteDec 19, 2007
Fat FriendlyOct 6, 2007
LipoAug 31, 2007
Prezista/DarunavirJun 19, 2007
holiday from cocktailMay 21, 2007
New Regimen Side EffectsMay 4, 2007
good combo?Apr 16, 2007
PI's and lipoatrophy 2Feb 21, 2007
PI's and lipoatrophy?Feb 19, 2007
CAN YOU HELP ME?Feb 2, 2007
Lipoatrohpy changesJan 2, 2007
Diet to gain weight ?Nov 1, 2006
Truvada,abacavir & KaletraOct 13, 2006
Help with switching therapys due to fat loss in faceSep 20, 2006
Switching from Combivir/Kaletra in order to stop lipoatrophyAug 13, 2006
Very discouraged by LipoatrophyJul 26, 2006
facial wasting, weight loss & change of medsJul 21, 2006
DDI, D4T and ViraceptJun 26, 2006
Med change to prevent Lipo?Apr 25, 2006
facial lypoatrophyApr 21, 2006
Beggining Facial Fat LossApr 6, 2006
Sunken faceApr 2, 2006
Protease Cocktail: A Road to Lipodystrophy?Mar 8, 2006
About facial wasting and drug switchingDec 20, 2005
HIV drugs preventing effectiveness of Sculptra?Dec 17, 2005
d4T replacement?Nov 12, 2005
I stopped Zerit and Hurray!Nov 11, 2005
facial wastingOct 19, 2005
Will facial reverse if I change from Zerit?Sep 12, 2005
Switching meds for LipoatrophyAug 15, 2005
facial wastingJul 28, 2005
Changing Meds/Facial WaistingMar 15, 2005
Will lypo eventually correct itself after a med change?Feb 2, 2005
Videx ECJun 7, 2004
Viread/3Tc/SustivaMay 20, 2004
Fat recoryMay 19, 2004
low down of fat recoveryMay 17, 2004
cheek "demples"Apr 26, 2004
switched!Apr 15, 2004
Zerit + Kaletra vs. Emtriva + KaletraApr 15, 2004
re. Lipoatrophy PLEASE HELPMar 22, 2004
very distressed at lipoatrophy,PLEASE HELP!Feb 26, 2004
change of medsFeb 26, 2004
lipoatrophy-lipodistrophyFeb 26, 2004
facial wastingFeb 18, 2004
saquinavir with abacavir?Jan 12, 2004
quick questionJan 12, 2004
azt..bad rap?Jan 2, 2004
lypodystrophyJan 1, 2004
is there really any hope for lipo?Jan 1, 2004



 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement